Proceedings of the Japan Academy, Series A, Mathematical Sciences

On $q$-additive functions, II

J.-L. Mauclaire and Leo Murata

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 9 (1983), 441-444.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515364

Digital Object Identifier
doi:10.3792/pjaa.59.441

Mathematical Reviews number (MathSciNet)
MR732606

Zentralblatt MATH identifier
0541.10040

Subjects
Primary: 11N37: Asymptotic results on arithmetic functions

Citation

Mauclaire, J.-L.; Murata, Leo. On $q$-additive functions, II. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 9, 441--444. doi:10.3792/pjaa.59.441. https://projecteuclid.org/euclid.pja/1195515364


Export citation

References

  • [1] H. Delange: Sur la fonction sommatoire de la fonction "somme de chiffres". L'Enseignement Math., 21, 31-47 (1974).
  • [2] J.-L. Mauclaire and Leo Murata: On g-additive functions. I. Proc. Japan Acad., 59A, 274-276 (1983).

See also

  • Part I: J.-L. Mauclaire, Leo Murata. On $q$-additive functions, I. Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 6 (1983), 274--276.